# SDR YENA2025012200100

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,319 hours, 2,484 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Solenoid Valve
- Part number: 41410283
- Part serial: MFR952733820
- Condition: Failed
- Location: Zone 100
- Part time: 4,841 hours, 4,372 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#133, BOS-SFO. '(ETOPS) 'APU AUTO   SHUTDOWN WELL   AFTER   15 MIN CSS  TEST; DEOILER SOLENOID REPLACED IN BOS GROUND OPS CKS GOOD- PER MCC THIS CLOSES MDDR MCC NOTIFIED MX4 UPDATED PLACED REMOVED.'
